# SDR 2000ZZZX471

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45888
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2460001J0165
- Condition: Chafed
- Location: Hydraulic System
- Stage of operation: CL
- Nature of condition: K, S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MIA, EXPERIENCED HYDRAULIC QUANTITY LOSS AND PRESSURE.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED HYDRAULIC PRESSURE LINE CHAFED AT NR 3 ENGINE HYDRAULIC PUMP.  REPLACED LINE AND CHECKED FILTERS. SERVICED SYSTEM AND RETURNED AIRCRAFT TO SERVICE.
